Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101901
Title: On the convergence of solutions of variational problems with variable implicit pointwise constraints in variable domains
Authors: Kovalevsky, A. A.
Issue Date: 2019
Publisher: Springer Verlag
Citation: Kovalevsky A. A. On the convergence of solutions of variational problems with variable implicit pointwise constraints in variable domains / A. A. Kovalevsky. — DOI 10.1007/s10231-018-0810-4 // Annali di Matematica Pura ed Applicata. — 2019. — Vol. 198. — Iss. 4. — P. 1087-1119.
Abstract: In this paper, we give sufficient conditions for the convergence of minimizers and minimum values of integral and more general functionals Js: W1 , p(Ωs) → R on the sets Us(hs) = { v∈ W1 , p(Ωs) : hs(v) ⩽ 0 a.e. in Ωs} , where p> 1 , { Ωs} is a sequence of domains contained in a bounded domain Ω of Rn (n⩾ 2), and { hs} is a sequence of functions on R. In so doing, we assume that the considered functionals Γ-converge to a functional defined on W1 , p(Ω) and the spaces W1 , p(Ωs) are strongly connected with the space W1 , p(Ω). Certain conditions on the relation between the functions hs and a function h: R→ R are also required in our main results. © 2018, Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag GmbH Germany, part of Springer Nature.
Keywords: IMPLICIT POINTWISE CONSTRAINTS
INTEGRAL FUNCTIONAL
MINIMIZER
MINIMUM VALUE
VARIABLE DOMAINS
VARIATIONAL PROBLEM
Γ-CONVERGENCE
URI: http://hdl.handle.net/10995/101901
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85057577134
PURE ID: 10270654
45833a40-5371-4ece-a6e2-4b9adcae775e
ISSN: 3733114
DOI: 10.1007/s10231-018-0810-4
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85057577134.pdf700,06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.